# SDR USAA2013092500003

- Difficulty date: September 23, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 63,537 hours, 42,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AISLE EMERGENCY LIGHT AT ROW 6-7 INOPERATIVE.  MX REPLACED BATTERY CHARGER M1134 AT BS 629L. OPS CHECKED OK.
